ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Systematic design of an algorithm for biconnected components

Madhukara, K and Kumara, Pavan D and Rangana, Pandu C and Sundarb, R (1995) Systematic design of an algorithm for biconnected components. In: Science of Computer Programming, 25 (1). pp. 63-77.

[img] PDF
aaa.pdf
Restricted to Registered users only

Download (811Kb) | Request a copy

Abstract

In this paper we present a new linear algorithm for finding the biconnected components of an undirected simple graph. The presentation of this algorithm is done as an exercise in the use of modern principles and techniques for systematic development of algorithms.

Item Type: Journal Article
Additional Information: Copyright belongs to Elsevier B.V.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 18 Jun 2008
Last Modified: 19 Sep 2010 04:46
URI: http://eprints.iisc.ernet.in/id/eprint/14381

Actions (login required)

View Item View Item